MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1994

Retinal complications with elevated circulating plasma C5a associated with interferon-alpha therapy for chronic active hepatitis C.

Sugano S, Yanagimoto M, Suzuki T, Sato M, Onmura H, Aizawa H, Makino H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Retinal hemorrhage is a complication of interferon therapy of unknown pathogenesis. We report two chronic active hepatitis C patients who developed retinal hemorrhage and/or cotton wool patches during interferon-alpha therapy 4 and 12 wk after beginning treatment. At the time of the hemorrhage, plasma-activated complement 5, a known potent intravascular aggregator of granulocytes, increased to 54 ng/ml in one patient and to 29 ng/ml in the other patient. When the hemorrhage resolved, it decreased to under 5 ng/ml. Our cases suggest that complement activation occurs in patients treated with interferon-alpha and that activation of complement 5 can lead to retinal capillary infarction and retinal hemorrhage. High levels of activated complement 5 may predict retinal artery infarction or perhaps microvascular emboli in the other organs.

Для цитирования: Sugano S, Yanagimoto M, Suzuki T, Sato M, Onmura H, Aizawa H, Makino H. Retinal complications with elevated circulating plasma C5a associated with interferon-alpha therapy for chronic active hepatitis C.. The American journal of gastroenterology. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.